# SDR AALA20060148

- Difficulty date: March 2, 2006
- Submitted: March 30, 2006
- Operation: Air carrier
- Aircraft: N391AA
- Make and model: Boeing 767323
- Aircraft serial: 27451
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - OVERHEAD EMERGENCY LIGHT IN RIGHT SIDE OF FORWARD GALLEY INOPERATIVE.  REPLACED BATTERY PACK M730 FOR EMERGENCY LIGHTS IN RIGHT SIDE OF FORWARD GALLEY.  SYSTEM GROUND CHECKED NORMAL OPERATION.
